MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BAS

COVIDIEN LP LLC NORTH HAVEN VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BAS
Model Number HP0510E
Medical Device Problem Codes Loss of or Failure to Bond (1068); Difficult or Delayed Positioning (1157); Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, in a lung lobectomy, while in the pulmonary vessel, the surgeon noted that there was no heat generated after applying three hemostatic patches.The patches also did not adhere.Another device from another manufacturer was used to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant products: hp0510e, hp0510e 5x10cm veriset hemo patch ex6, (lot # n4a2018y); hp0510e, hp0510e 5x10cm veriset hemo patch ex6, (lot # unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d4 (expiration date, lot #), d10, g3, h4, h6 d10 concomitant product: hp0510e, hp0510e 5x10cm veriset hemo patch ex6, (lot # n4a2018y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3 correction: h6 additional review of the event and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERISET
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BAS
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20689160
Report Number1219930-2024-05398
Device Sequence Number12936869
Product Code LMG
UDI-Device Identifier20884521082554
UDI-Public20884521082554
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2025
Device Model NumberHP0510E
Device Catalogue NumberHP0510E
Device Lot NumberN4A2018Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer11/17/2024
11/26/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date11/26/2024
11/27/2024
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight69 KG